# SDR SIMA2012016008

- Difficulty date: January 13, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 29,457 hours, 27,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Part serial: 6344
- Condition: Broken
- Location: Cockpit Flashlig
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3260,  CAPTAIN'S FLASHLIGHT HOLDER UPPER TANG/BRACKET BROKE OFF.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT HOLDER ASSEMBLY IAW AMM 33-50-16. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
